Equaline Ibuprofen, 200 mg, Coated Caplets
Compare to Motrin IB active ingredient (This product is not manufactured or distributed by McNeil Consumer Healthcare, distributor of Motrin IB). Tablets, 200 mg. Pain reliever/fever reducer (NSAID). Coated caplets (capsule-shaped tablets). supervaluprivatebrands.com. Made in India. Other information: Read all warnings and directions before use. Store at 68-77 degrees F (20-25 degrees C). Avoid high humidity and excessive heat above 104 degrees F (40 degrees C).